D.B. Dhaigude and Sandeep P. Bhairat, On existence and approximation of solution of nonlinear Hilfer fractional differential equation, Int. J. Pure. Appl. Math. (2017), To Appear.
 D.B. Dhaigude and Sandeep P. Bhairat, Local Existence and Uniqueness of Solution for Hilfer-Hadamard Fractional Differential Problem, Nonlinear Dyn. Syst. Theory (2017), To Appear.
 K.M. Furati, M.D. Kassim, N.E. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Comput. Math. Appl. (2012), 1616-1626.
 R. Hilfer, Experimental evidence for fractional time evolution in glass forming materials, Chem. Phy., 284 (2002), 399-408.
 R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
 R. Hilfer, Y. Luchko, Z. Tomovski, Operational method for solution of the fractional differential equations with the generalized Riemann-Liouville fractional derivatives, Fract. Cal. Appl. Anal., 12 (2009) 299-318.
 A.A. Kilbas, M. Saigo, Fractional integral and derivatives of Mittag-Leffler type function, Dokl. Akad. Nauk Belarusi, 39 (1995), 22-26.
 A.A. Kilbas and S.A. Marzan, Cauchy Problem for Differential Equation with Caputo Derivative, Fract. Calc. Appl. Anal. (2004).
 A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Amsterdam, Elsevier, 2006.
 C. Kou, J. Liu, and Y. Ye, Existence and uniqueness of solutions for the Cauchy-type problems of fractional differential equaitions, Discrete Dyn. Nat. Soc. (2010).
 V. Lakshmikantham, A.S. Vatsala, Basic theory of fractional differential equations, Nonlinear Analysis, 69 (2008), 2677-2682.
 J.A. Nanware, D.B. Dhaigude, Existence and Uniqueness of solution of Riemann-Liouville fractional differential equations with integral boundary conditions, Int. J. Nonlinear Sci., 14 (2012), 410-415.
 J.A. Nanware, D.B. Dhaigude, Existence and uniqueness of solutions of differential equations of fractional order with integral boundary conditions, J. Nonlinear Sci. Appl., 7 (2014), 246-254.
 I. Podlubny, Fractional Differential Equations, New York, Academic Press, 1999.
 S.G. Samko, A.A. Kilbas, O.I.Marichev, Fractional Intergrals and Derivatives: Theory and Applications, Golden and Breach Science Publishers, Switzertland, 1993.
 R.K. Saxena and M. Saigo, Certain properties of fractional calculus operators associated with generalized Mittag-Leffler function, Frac. Cal. Appl. Anal., 8, No. 2 (2005), 141-154.
 Z. Tomovski, R. Hilfer, H.M. Srivastava, Fractional and operational calculus with generalized fractional derivative operators and Mittag-Leffler functions, Integr. Transf. Spec, F, 21,, No. 11 (2010), 797-814.
 H. Ye, J. Gao, Y. Ding, A generalized Gronwall inequlity and its application to a fractional differential equation, J. Math. Anal. Appl., 328 (2007), 1075-1081.